# SDR 71722

- Difficulty date: July 11, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: 155YV
- Aircraft time: 18,769 hours, 28,399 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, CREW WAS NOT ABLE TO RETRACT FLAPS TO ZERO.  RETURNED TO FIELD AND LANDED SAFELY WITH NO FURTHER INCIDENT.  THE CORRECTIVE ACTION WAS THE FLAP LIMIT CAM SWITCH S-4 WAS RIGGED.  THEREFORE NO PARTS WERE USED.
